# SDR 95ZZZX547

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

JFK - FLT 481 - DURING CLIMB, SHUT DOWN LEFT ENGINE DUE TO LOUD BANG AND INCREASING EGT.  FOUND METAL PARTICLES IN TAILPIPE.  REPLACED ENGINE, SN 3218.  GROUND RUN-UP AND OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  27,663 HOURS; 14,695 CYCLES.  CHECK OP-16 - 8-17-94 - MCI.
